Cardarine / GW-501516 causing feelings of depression?

  1. Cardarine / GW-501516 causing feelings of depression?


    Hey guys, long time lurker here.. rare poster.

    So I started a cycle of Cardarine only about 2 weeks back and so far it's been great fat loss wise. I've dropped about 6 lbs already and it's still going.

    One thing I've noticed though is that I'm having feeling of depression and sadness that weren't there before I started the Cardarine cycle.

    Could there be any correlation between the two? Because no major life events or stressors are present to cause me these feelings and nothing has really changed in my life as of late.

    Anyone with a similar experience? Will this dissipate overtime or should I stop the cardarine altogether?

    Currently on 20 mg taken once daily in the AM upon waking.

    Thanks guys
    -pjmc


  2. Most likely something else. Have you had your Vit D tested?
    www.youtube.com keyword SuppTalk Radio
    •   
       


  3. Quote Originally Posted by pjmc View Post
    Hey guys, long time lurker here.. rare poster.

    So I started a cycle of Cardarine only about 2 weeks back and so far it's been great fat loss wise. I've dropped about 6 lbs already and it's still going.

    One thing I've noticed though is that I'm having feeling of depression and sadness that weren't there before I started the Cardarine cycle.

    Could there be any correlation between the two? Because no major life events or stressors are present to cause me these feelings and nothing has really changed in my life as of late.

    Anyone with a similar experience? Will this dissipate overtime or should I stop the cardarine altogether?

    Currently on 20 mg taken once daily in the AM upon waking.

    Thanks guys
    -pjmc

    First. You didn't lose the weight from Cardarine. Don't even. Nobody will lose 6 pounds of fat in two weeks, and Cardarine has proven itself to be for endurance and that's it. If anyone wishes to argue differently, they are selling it. Only the rats lost fat weight.

    Losing weight can have that effect, and 3 pounds per week, you're cutting too many calories and your body is telling you to eat. Are you eating enough carbs? Are you starting a Keto diet otherwise? Depression is commonplace with dieting, that's why the feel goods are important like re-feeds depending on body fat percentage. (Not to be confused with cheat meals)

    What's your TDEE and how are you choosing to effect it for weight loss? Carbs / Fats / Proteins?
    What are you doing for exercise?
    VEIN NUTRITION - PREMIUM BODYBUILDING SUPPLEMENTS
    CLICK ME > VEIN NUTRITION : USE "JUST410" for 10% OFF
    IG: @VeinNutrition

  4. What is your mental health history? Do you have a history of depressive episodes? Does it run in the family? Etc

  5. Quote Originally Posted by bigdavid View Post
    What is your mental health history? Do you have a history of depressive episodes? Does it run in the family? Etc
    This will help dictate things...
    www.youtube.com keyword SuppTalk Radio
    •   
       


  6. How is your diet?
    Crashing your metabolism can cause you to feel down

  7. OP let us know how you are doing. As someone who has dealt with depression most of my life I want to help you resolve this problem. And I know everyone else here does as well. Hope youíre doing ok and thatís why you havenít said more.

  8. I'm on day 5 using Gw and I'm definitely having some upsetting thoughts.
    Maybe it something else but it wasn't there before I started the cycle

  9. Quote Originally Posted by Feenix1 View Post
    I'm on day 5 using Gw and I'm definitely having some upsetting thoughts.
    Maybe it something else but it wasn't there before I started the cycle
    Itís very possible. Especially with uncertainty as to whether you are getting the same compound you ordered. I felt terrible mentally on ostarine and had to stop. Have had luck with other sarms though. Mental health is very important so Iíd say if this persists for a few more days and even worsens Iíd likely stop and move on to something else.

  10. Thanks for the advice , I'm pretty sure I can stay on top of it for the next 9 days to complete a 2 week cycle .
    But if it increases then I will leave it .

  11. With cardarine you wouldn't be wasting it to stop for a few days. It pretty much switches on when you take it and switches off when you stop. It's not like hormones that take 2 weeks to kick in and will be messed up if you stop. You could stop for a couple of days to see how you feel then jump straight back on if alls good.
  •   

      
     

Similar Forum Threads

  1. Cardarine /GW 501516
    By Jeffcarelly in forum Weight Loss
    Replies: 54
    Last Post: 09-18-2017, 07:26 PM
  2. Cardarine (GW 501516) dosage for fat loss
    By Rhadam in forum Anabolics
    Replies: 25
    Last Post: 06-23-2016, 08:49 PM
  3. Cardarine (GW-501516)
    By BeastFitness in forum Anabolics
    Replies: 9
    Last Post: 05-25-2016, 10:47 AM
  4. Cardarine/GW-501516
    By warlordwrug in forum Anabolics
    Replies: 26
    Last Post: 04-05-2016, 12:59 PM
  5. Replies: 31
    Last Post: 01-29-2015, 04:26 PM
Log in
Log in